Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Gröbnerian Dickson polynomials


Authors: Müfi̇t Sezer and Özgün Ünlü
Journal: Proc. Amer. Math. Soc. 137 (2009), 1169-1173
MSC (2000): Primary 13A50
DOI: https://doi.org/10.1090/S0002-9939-08-09758-X
Published electronically: November 17, 2008
MathSciNet review: 2465636
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $F$ be a finite field and $k$ be a positive integer. We compute the reduced Gröbner basis for the Hilbert ideal of $GL_k(F)$ in terms of Dickson invariants of its subgroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13A50

Retrieve articles in all journals with MSC (2000): 13A50


Additional Information

Müfi̇t Sezer
Affiliation: Department of Mathematics, Bilkent University, Ankara 06800, Turkey
MR Author ID: 703561

Özgün Ünlü
Affiliation: Department of Mathematics, Bilkent University, Ankara 06800, Turkey

Keywords: Dickson polynomials, Gröbner basis, Hilbert ideal
Received by editor(s): February 25, 2008
Published electronically: November 17, 2008
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.